Publication
Title
Vascular remodeling in varicose veins
Author
Language
English
Source (journal)
Angiology: the journal of vascular diseases. - New York, N.Y.
Publication
New York, N.Y. : 1998
ISSN
0003-3197
Volume/pages
49(1998), p. 871-877
ISI
000076892700001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 20.11.2017
To cite this reference